# SDR C2XA01TY121

- Difficulty date: September 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601133500
- Part serial: 223249
- Condition: Chafed
- Location: Rt Engine
- Part time: 3,417 hours, 2,354 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND ENGINE FIRE DETECTION LOOP WAS FOUND CHAFED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FIRE DETECTION LOOP IAW EMB-145 MM 26-11-01, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
